# SDR AALA202107190778

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 31,356 hours, 16,846 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF ENGINE 1 & 2 BLEEDS FAULTED AND WOULD NOT RESET. REMOVED AND REPLACED #1 AND #2 BLEED PRESSURE REGULATOR VALVES PER AMM 36-11-52-401 .
